# SDR AALA20090911DFW01

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 31,569 hours, 14,764 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NUMBER TWO ENGINE GENERATOR FAILED AND WOULD NOT RESET.  APU WOULD NOT START IN FLIGHT.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE GENERATOR AND RIGHT CONSTANT SPEED DRIVE.
